# SDR C36001

- Difficulty date: March 31, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N299JD
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 83,184 hours, 14,000 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 57,666 hours, 11,965 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

2 HOURS AFTER TAKEOFF ELECTRICAL ODOR IN COCKPIT. OBSERVED MAIN BATTERY VOLTAGE DROPPING THROUGH 22 VOLTS. WITHIN 10 MINUTES VOLTAGE HAD DROPPED TO 13 VOLTS AND ODOR WAS STRONGER. PULLED MAIN BATTERY CHARGER CIRCUIT BREAKER, VOLTAGE (BATTERY) STOPPED DROPPING AND ODOR DISSIPATED.
